MathSciNet Relay Station
MathSciNet bibliographic data
MR2378301 15A60 (15A90 47A12 81P68)
Choi, Man-Duen; Giesinger, Michael; Holbrook, John A.; Kribs, David W. Geometry of higher-rank numerical ranges. Linear Multilinear Algebra 56 (2008), no. 1-2, 53–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement